| Catalog Number |
364316 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using one (1) bd preset¿, the plunger stopper is deformed.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes h.3 device eval by manufacturer? yes d9: returned to manufacturer on: 21-nov-2025 investigation summary bd received an unused sample for investigation, which exhibited a deformed stopper.No retained samples were inspected, as the lot number was not provided.The device history records could not be reviewed as the lot number is unknown.This complaint has been confirmed for the indicated failure mode: damaged.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.